# SDR A6WA201240015

- Difficulty date: December 22, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs559.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 CARGO TRACK CORRODED.  REMOVED UNSERVICEABLE CARGO TRACK IAW AMM 53-00-49 AND REPLACED IAW AMM 53-00-49.
